# SDR A6WA202002247195

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R35050109
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ATTACH ANGLE ON AFT END OF BEAM IS CRACKED.  "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED ANGLE IAW CRJ200 SRM 51-42-21.
